# SDR ASAA2019083030623

- Difficulty date: August 30, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 37,178 hours, 13,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347048000900
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE AT FR63 RBL 23.75 HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED PROFILE AT FR 63 TO FR 65 RBL 23.75 PART # D53470480009000, PO: 953700.1 PER REF SRM 53-41-14-08-A AND 51-42-11. NO INTERVAL INSPECTION REQUIRED.
